Pendiente de publicar biografía

Publicaciones | Congresos


Publicaciones

2021

Campos, B; Vindel, P

Dynamics of subfamilies of Ostrowski–Chun methods Journal Article

Mathematics and Computers in Simulation, 181 , pp. 57-81, 2021, (cited By 0).

Links | BibTeX

2020

Campos, B; Canela, J; Vindel, P

Connectivity of the Julia set for the Chebyshev-Halley family on degree n polynomials Journal Article

Communications in Nonlinear Science and Numerical Simulation, 82 , 2020, (cited By 0).

Links | BibTeX

2019

Cordero, A; Torregrosa, J R; Vindel, P

Dynamical analysis to explain the numerical anomalies in the family of ermakov-kalitkin type methods Journal Article

Mathematical Modelling and Analysis, 24 (3), pp. 335-350, 2019, (cited By 0).

Links | BibTeX

2018

Campos, B; Canela, J; Vindel, P

Convergence regions for the Chebyshev–Halley family Journal Article

Communications in Nonlinear Science and Numerical Simulation, 56 , pp. 508-525, 2018, (cited By 3).

Links | BibTeX

2017

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Stability of King's family of iterative methods with memory Journal Article

Journal of Computational and Applied Mathematics, 318 , pp. 504-514, 2017, (cited By 12).

Links | BibTeX

Chiralt, C; Ferragut, A; Gasull, A; Vindel, P

Quantitative analysis of competition models Journal Article

Nonlinear Analysis: Real World Applications, 38 , pp. 327-347, 2017, (cited By 1).

Links | BibTeX

2016

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Orbits of period two in the family of a multipoint variant of Chebyshev-Halley family Journal Article

Numerical Algorithms, 73 (1), pp. 141-156, 2016, (cited By 7).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a multipoint variant of Chebyshev-Halley's family Journal Article

Applied Mathematics and Computation, 284 , pp. 195-208, 2016, (cited By 0).

Links | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton method for symmetric quartic polynomial Journal Article

Applied Mathematics and Computation, 290 , pp. 326-335, 2016, (cited By 1).

Links | BibTeX

2015

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

A multidimensional dynamical approach to iterative methods with memory Journal Article

Applied Mathematics and Computation, 271 , pp. 701-715, 2015, (cited By 16).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of the family of c-iterative methods Journal Article

International Journal of Computer Mathematics, 92 (9), pp. 1815-1825, 2015, (cited By 8).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Behaviour of fixed and critical points of the (α, c)-family of iterative methods Journal Article

Journal of Mathematical Chemistry, 53 (3), pp. 807-827, 2015, (cited By 0).

Links | BibTeX

2014

Campos, B; Vindel, P

Building non singular morse-smale flows on 3-dimensional lens spaces Journal Article

SEMA SIMAI Springer Series, 4 , pp. 77-84, 2014, (cited By 0).

Links | BibTeX

Campos, B; Vindel, P

Fat handles and phase portraits of non singular morse-smale flows on S 3 with unknotted saddle orbits Journal Article

Advanced Nonlinear Studies, 14 (3), pp. 605-617, 2014, (cited By 1).

Links | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton's method on Bring-Jerrard polynomials Journal Article

Publicacions Matematiques, extra , pp. 81-109, 2014, (cited By 1).

Links | BibTeX

Campos, B; Cordero, A; Magreñán, A A; Torregrosa, J R; Vindel, P

Study of a biparametric family of iterative methods Journal Article

Abstract and Applied Analysis, 2014 , 2014, (cited By 6).

Links | BibTeX

2013

Cordero, A; Torregrosa, J R; Vindel, P

Period-doubling bifurcations in the family of Chebyshev-Halley-type methods Journal Article

International Journal of Computer Mathematics, 90 (10), pp. 2061-2071, 2013, (cited By 6).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Bulbs of period two in the family of Chebyshev-Halley iterative methods on quadratic polynomials Journal Article

Abstract and Applied Analysis, 2013 , 2013, (cited By 5).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a family of Chebyshev-Halley type methods Journal Article

Applied Mathematics and Computation, 219 (16), pp. 8568-8583, 2013, (cited By 67).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P; Vindel, P

Chaos in King's iterative family Journal Article

Applied Mathematics Letters, 26 (8), pp. 842-848, 2013, (cited By 103).

Links | BibTeX

2012

Cordero, A; Torregrosa, J R; Vindel, P

Study of the dynamics of third-order iterative methods on quadratic polynomials Journal Article

International Journal of Computer Mathematics, 89 (13-14), pp. 1826-1836, 2012, (cited By 8).

Links | BibTeX

Campos, B; Vindel, P

Non equivalence of NMS flows on S 3 Journal Article

Mathematica Bohemica, 137 (2), pp. 165-173, 2012, (cited By 2).

Links | BibTeX

Campos, B; Vindel, P

NMS Flows on S 3 with no Heteroclinic Trajectories Connecting Saddle Orbits Journal Article

Journal of Dynamics and Differential Equations, 24 (2), pp. 181-196, 2012, (cited By 3).

Links | BibTeX

Campos, B; Vindel, P

Transversal intersections of invariant manifolds of nms flows on s 3 Journal Article

Discrete and Continuous Dynamical Systems, 32 (1), pp. 41-56, 2012, (cited By 2).

Links | BibTeX

2011

Chiralt, C; Campos, B; Vindel, P

Bifurcations in the two imaginary centers problem Journal Article

Mathematica Bohemica, 136 (4), pp. 405-411, 2011, (cited By 0).

Links | BibTeX

2008

Cordero, A; Alfaro, J M; Vindel, P

Bott integrable hamiltonian systems on S2 × S1 Journal Article

Discrete and Continuous Dynamical Systems, 22 (3), pp. 587-604, 2008, (cited By 0).

Links | BibTeX

2007

Campos, B; Vindel, P

Graphs of NMS flows on S3 with knotted saddle orbits and no heteroclinic trajectories Journal Article

Acta Mathematica Sinica, English Series, 23 (12), pp. 2213-2224, 2007, (cited By 1).

Links | BibTeX

Cordero, A; Alfaro, J M; Vindel, P

Round-handle decomposition of S2×S1 Journal Article

Dynamical Systems, 22 (2), pp. 179-202, 2007, (cited By 3).

Links | BibTeX

2004

Campos, B; Cordero, A; Alfaro, J M; Vindel, P

NMS flows on three-dimensional manifolds with one saddle periodic orbit Journal Article

Acta Mathematica Sinica, English Series, 20 (1), pp. 47-56, 2004, (cited By 4).

Links | BibTeX

2002

Cordero, A; Alfaro, Martínez J; Vindel, P

Topology of the two fixed centers problem Journal Article

Celestial Mechanics and Dynamical Astronomy, 82 (2), pp. 203-223, 2002, (cited By 7).

Links | BibTeX

2000

Campos, B; Alfaro, J; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems with a rotational symmetry on S3 Journal Article

Topology and its Applications, 102 (3), pp. 279-295, 2000, (cited By 1).

Links | BibTeX

1997

Campos, B; Alfaro, Martínez J; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems on S3 Journal Article

Nonlinearity, 10 (5), pp. 1339-1355, 1997, (cited By 11).

Links | BibTeX

Campos, B; Alfaro, Martínez J; Vindel, P

Bifurcations of links of periodic orbits in non-singular systems with two rotational symmetries on S3 Journal Article

Journal of Knot Theory and its Ramifications, 6 (2), pp. 163-176, 1997, (cited By 1).

Links | BibTeX

Campos, B; Alfaro, Martínez J; Vindel, P

Links and bifurcations in nonsingular Morse-Smale systems Journal Article

International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 7 (8), pp. 1717-1736, 1997, (cited By 0).

Links | BibTeX

1987

de Azcárraga, J A; Lukierski, J; Vindel, P

Supersymmetric extension of the D4 bilocal current algebra Journal Article

Physics Letters B, 195 (2), pp. 195-201, 1987, (cited By 5).

Links | BibTeX

de Azcárraga, J A; Lukierski, J; Vindel, P

Superfield commutators for D = 4 chiral multiplets and their apppications Journal Article

Czechoslovak Journal of Physics, 37 (4), pp. 401-411, 1987, (cited By 1).

Links | BibTeX


Congresos

Sorry, no publications matched your criteria.